Title of article
Exact prediction intervals for future exponential lifetime based on random generalized order statistics
Author/Authors
H.M. Barakat، نويسنده , , Magdy E. El-Adll b، نويسنده , , ?، نويسنده , , Amany E. Aly b، نويسنده ,
Issue Information
دوماهنامه با شماره پیاپی سال 2011
Pages
13
From page
1366
To page
1378
Abstract
In this paper we develop two pivotal quantities to construct exact predication intervals
for future exponential lifetime based on a random number of lower generalized order
statistics. The distribution functions of the two pivotal quantities, when the sample size is
assumed to be integer-valued random variable, are derived. Three important special cases
for the random sample size are presented. A simulation study is conducted for illustrative
purposes.
Keywords
Generalized order statistics , Random sample size , Predictive interval , Monte Carlo simulation , Probability coverage , Average width
Journal title
Computers and Mathematics with Applications
Serial Year
2011
Journal title
Computers and Mathematics with Applications
Record number
921922
Link To Document